Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


so miserable, please help
Jul 4, 2009

Hey Nelson, I enjoyed your book "Built To Survive".

I'm suffering a classic hiv slow decline in muscle/fat ratio over the years (my muscle is gradually turning into fat despite disciplined bodybuilding program and precise bodybuilder's diet). VL has been undetectable for 5 years, but testosterone is usually between 200-400.

When I take testosterone, I get bloated. When I take testosterone with deca, I feel it's too much on my system. When I take deca alone, I feel it burns too much soft muscle up, and I wind up looking smaller after the cycle is over. I just want something that will help me keep my size without bloating me and without making me too thin.

I'm afraid to take RHgh because I fear it might spike my VL or possibly stimulate some dormant cancer my immune system is just barely keeping in check.

Do you think HCG would make sense for me? I have heard some people use it with success as far as it helping them keep fat off and maintain their lean body mass. Any input would be greatly appreciated.

Thanks and have a wonderful day.

Response from Mr. Vergel

I am not sure what to tell you. There may be so many factors involved in what you are describing.

If you are feeling bloated on testosterone you may be retaining a lot of water, which could be caused by too much estrogen conversion (which could be fixed with estrogen blockers like Armidex). Are you using injections? If so, switch to a gel and see what happens. Also, total testosterone from 200 to 400 nanograms is usually not enough to maintain healthy sexual function and lean tissue. You need to go up to 500- 800 or so. But if you are converting a lot of testosterone to estrogen, may be your total testosterone will be low even at normal dosing levels. Have your doctor check estradiol levels just in case.

You may be working out too much, eating too little for your activity level, having malabsorption issues (sometimes related to diarrhea, etc), or not dosing nandrolone and testosterone right.

Human growth hormone on its own mostly makes you put on intracellular water that you eventually lose. It has been shown to work well to decrease visceral and subcutaneous fat but with side effects like increased blood sugar, joint pains, and carpal tunnel syndrome. It costs around $4000 a month for 6 mg.day, which is a huge dose pushed by its manufacturer Serono. I would not waste my time with this drug since most insurers are not paying for it and most doctors are not prescribing it anymore.

Try to eat more calorie/nutrient rich foods and may be decrease your cardiovascular work outs if you are not holding on to muscle mass.

Let me know how it goes and if my assumptions are correct.

Nelson



Previous
Androgel and Striant -- Interchangeable ?
Next
OXANDRIN FOR WEIGHT GAIM

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement